Finally go to the endo!!! She changed meds to glipizide and Januvia. This am I had a 177 reading, sad but this is my best so far. I have been on this combo 2 days so maybe it’s working. I thank all who responded to my post. I have been too tired to talk back or spend time on the computer. Hopefully as my sugar level comes down I will have more energy. Also is weird pain in different places an issue for diabetics? What about being cold? Thanks all!
So glad you’re here. Welcome. How long did she tell you it would take for these meds to take hold? 177 is better than 250s. You want it lower and keep in close touch with her for adjustment on meds if it doesn’t go to 120 by next week. A person who starts in 250s often needs insulin.
But I’m talking out of my hat right now because I really don’t know your one-hour-after-meals test results. Two days isn’t long for them. They’re needed day after day. And metabolism takes time to react and reset.
Keep a daily record with times of what you’re eating in grams-of-carbs each time and what your blood glucose goes to afterwards, and your-first-thing-in the-morning- test, and take it to her if you’re not down next week, say 7 days.
Lowering carbs is likely to result in continuing to lose weight, and you don’t need that at your weight. So don’t change your diet at this point.
Weird pain - yes as long as you’re high. There are cellular changes we know occur above 140, so you want your glucose below that all the time.
Cold? You’re in ME!!! The midwest is cold, too! You don’t have a lot of fat on you! But do you have a fever? Take your temp & put that in the record, too! It’ll remind you to speak to her about it. Sometimes meds do side effects. Sometimes other things are going on.
I’m eager with you for this stuff to work. It’s unsettling to see it high, but you don’t need immediate response, you need steady lowering for dose control. Also notify her if you go below 70!
Love your dog. What’s the dog’s name?